# SDR ASOA2015031312398

- Difficulty date: February 18, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 BURNED FASTENER 2" AFT FS 1181 AND STR 25R.  R & R TEMP FASTENER WITH SOLID FASTENER IAW SRM 51-42-10-001-001-A01.  REMOVED TEMPORARY FASTENER AT FS 1181 & STR25R IAW SRM 51-42-10-001-001-A01.  REMOVED TOP COAT IAW 51-26-00-001-001-A01.  INSTALLED PERMANENT FASTENER IAW SRM 51-42-06-001-001-A01 & TOPCOAT IAW 51-21-16-001-001-A01.
